PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2015 | 3 | 1 |
Tytuł artykułu

A new bound for the spectral radius of Brualdi-Li matrices

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let B2m denote the Brualdi-Li matrix of order 2m, and let ρ2m = ρ(B2m ) denote the spectral radius of the Brualdi-Li Matrix. Then [...] . where m > 2, e = 2.71828 · · · , [...] and [...] .
Wydawca
Czasopismo
Rocznik
Tom
3
Numer
1
Opis fizyczny
Daty
otrzymano
2015-03-26
zaakceptowano
2015-05-25
online
2015-06-02
Twórcy
autor
  • School of Information Science and Technology , Lingnan Normal University, Zhanjiang Guangdong China
    (524048)
Bibliografia
  • [1] S. Friedland, Eigenvalues of almost skew-symmetricmatrices and tournamentmatrices, in Combinatorial and Graph TheoreticProblems in Linear Algebra, IMA Vol. Math. Appl. 50(R.A. Brauldi, S. Friedland, and V. Klee, Eds.), Springer-Verlag, New York,(1993), 189–206.
  • [2] R.A. Brualdi and Q. Li, Problem 31, Discrete Math.43 (1983), 1133–1135.
  • [3] S.W. Drury, Solution of the Conjecture of Brualdi and Li, Linear Algebra Appl. 436 (2012), 3392–3399.[WoS]
  • [4] S. Kirkland, A note on the sequence of Brualdi-Li matrices, Linear Algebra Appl. 248 (1996), 233–240.
  • [5] X. Chen, A note the bound of spectral radius for Brualdi-Li matrices, Int. J. Appl. Math. Stat. 42 (2013), 491–498.
  • [6] S. Kirkland, A note on perron vectors for almost regular tournament matrices, Linear Algebra Appl. 266 (1997), 43–47.
  • [7] S. Kirkland, Hypertournament matrices, score vectors and eigenvalues, Linear Multilinear Algebra 30 (1991), 261–274.[WoS]
  • [8] S. Kirkland, An upper bound on the Perron value of an almost regular tournament matrix, Linear Algebra Appl. 361 (2003),7–22.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_1515_spma-2015-0011
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.